# SDR HNAA2016041500104

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 39,321 hours, 35,214 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

BAGGAGE DOOR OPEN INDICATION ON T/O ROLL.  ABORTED T/O, RETURN TO GATE AND CONFIRMED DOOR CLOSED.
